# SDR CA131104006

- Difficulty date: July 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 310163501
- Condition: Worn
- Location: Power Turbine
- Part time: 1,416 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWER SECTION WAS REMOVED FROM OPERATORS ACFT DUE TO METAL GENERATION.  THIS ENGINE HAD A TSN OF 1415.93 AND WAS IN FOR ITS FIRST SHOP VISIT SINCE MFG.  THE POWER TURBINE SECTION WAS REMOVED AND DISASSEMBLED TO AFFORD ACCESS TO THE NR 3 AND NR 4 BEARINGS.  UPON FURTHER DISASSEMBLY, THE NR 4 BEARING WAS FOUND TO HAVE EXCESSIVE RADIAL WEAR ON THE BEARING INNER AND OUTER CAGE.  THE CAGE EXHIBITED SIGNS OF HEAVY WEAR ON THE INNER DIAMETER.  THE WEAR EXTENDED TO APPROXIMATELY HALF OF THE NORMAL THICKNESS OF THE GIVEN AREA.
